# SDR QXEA2010111500736

- Difficulty date: November 9, 2010
- Submitted: November 15, 2010
- Operation: Air carrier
- Aircraft: N428QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4160
- Aircraft time: 8,680 hours, 9,456 cycles
- Engine: Pwc PW150A
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Fumes
- Location: Cabin
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

STRONG FUMES AFTER TAKEOFF.  INTEROGATED CDS, NO ECS FAULTS FOUND. INSPECTED NR 1 & 2 ENGINE INTAKE HEAT ADAPTORS, NO DEFECTS NOTED.  GROUND RAN NR 1 & 2 ENGINES & PERFORMED REMOVAL OF ODOR IAW TASK 21-00-00-160-801.  NO DEFECTS NOTED.  RETURNED TO SERVICE.
